Analytic solutions to a class of two-dimensional Lotka-Volterra dynamical systems

Pages: 137 - 142, Issue Special, September 2001

 Abstract        Full Text (865.3K)              

C. M. Evans - Center for Advanced Microstructures and Devices and Department of Chemistry, Louisiana State University, Baton Rouge, LA 70803, United States (email)
G. L. Findley - Department of Chemistry, University of Louisiana at Monroe, Monroe, LA 7 1 209, United States (email)

Abstract: Please refer to Full Text.

Keywords:  Lotka-Volterra, analytic solutions.
Mathematics Subject Classification:  Primary: 37E99, 34A26, 34A25.

Published: November 2013.